# SDR R61A201903010276

- Difficulty date: March 1, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17067864001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LOWER FWD FUSELAGE FR 31-32 STR 25R AREA, SUPPORT ANGLE FOUND CRACKED, MX REPLACED ANGLE PN 170-67864-001 IAW SRM 51-43-03, AC REMAINS IN YRQ FOR COMPLETION.
